# SDR SWAA2024010213182

- Difficulty date: October 21, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAR STRAP LOCATED BTW BS291.5 TO 294.5 STR8R AND STR9R PASSENGER CABIN 2023-652067<[01] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[02] REPAIRED BY 737-700 SRM 53-10-01-2R-6 AND EA M-21-153-03542. SEE INDIVIDUAL SIGN-OFFS BELOW.;[03] REPAIRED BY 737-700 SRM 53-10-01-2R-6 AND EA M-21-153-03542. SEE INDIVIDUAL SIGN-OFFS BELOW. AS RII
